On convex hypersurfaces in $E^{n+1}$
Colloquium Mathematicum, Tome 48 (1984) no. 1, pp. 49-55
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_48_1_49_55,
author = {Thomas Hasanis},
title = {On convex hypersurfaces in $E^{n+1}$},
journal = {Colloquium Mathematicum},
pages = {49--55},
year = {1984},
volume = {48},
number = {1},
doi = {10.4064/cm-48-1-49-55},
language = {fr},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-48-1-49-55/}
}
Thomas Hasanis. On convex hypersurfaces in $E^{n+1}$. Colloquium Mathematicum, Tome 48 (1984) no. 1, pp. 49-55. doi: 10.4064/cm-48-1-49-55
Cité par Sources :